# SDR AALA972336

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FORWARD END OF SEAT TRACK NR 6, FRAMES 14 AND 15.  INSTALLED REPAIR ANGLE, TREATED, PRIMED AND PAINTED PER SRM 53-10-16.  TST:  15,606.48 HOURS.  CYCLES:  6,402.  (X)
